back to author index
   
title:
 
Deformations of Modules of Differential Forms
publication:
 
JNMP
volume-issue:   10 - 2
pages:   148 - 156
ISSN:
  1402-9251
DOI:
  doi:10.2991/jnmp.2003.10.2.3 (how to use a DOI)
author(s):
 
B AGREBAOUI, M BEN AMMAR, N BEN FRAJ, V OVSIENKO
publication date:
 
May 2003
abstract:
 
We study non-trivial deformations of the natural action of the Lie algebra Vect(Rn ) on the space of differential forms on Rn . We calculate abstractions for integrability of ifinitesimal multi-parameter deformations and determine the commutative associative algebra corresponding to the miniversal deformation in the sense of [3].
copyright:
 
© The authors.
This article is distributed under the terms of the Creative Commons Attribution License 4.0, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited. See for details: https://creativecommons.org/licenses/by-nc/4.0/
full text: